Murre, J. P.
Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of mumford
Compositio Mathematica, Tome 27 (1973) no. 1 , p. 63-82
Zbl 0271.14020 | MR 352089 | 4 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1973__27_1_63_0

Bibliographie

[1] S.S. Abhyankar: Resolution of singularities of embedded algebraic surfaces. Academic Press, 1966. MR 217069 | Zbl 0147.20504

[2] M. Artin: Faisceaux constructibles. Cohomologie d'une courbe algébrique. Expose IX in S.G.A. 4, I.H.E.S. (1963/64). Zbl 0262.14002

[3] W.L. Chow: On equivalence classes of cycles in an algebraic variety. Annals of Math. 64 (1956), 450-479. MR 82173 | Zbl 0073.37304

[4] C.H. Clemens and P.A. Griffiths: The intermediate Jacobian of the cubic threefold. Annals of Math. 95 (1972), 281-356. MR 302652 | Zbl 0214.48302

[5] J.P. Jouanolou: Cohomologie de quelques schémas classiques et théorie cohomologique des classes de Chern. Expose VII in S.G.A. 5, I.H.E.S. (1964/65). Zbl 0352.14004

[6] N. Katz: Etude cohomologique des pinceaux de Lefschetz, Expose XVIII in S.G.A. 7, I.H.E.S. Zbl 0284.14007

[7] S.L. Kleiman: Algebraic cycles and the Weil conjectures. Dix exposés sur la cohomologie des schémas, North-Holland/ Masson & Cie, 1968. MR 292838 | Zbl 0198.25902

[8] S. Lang: Abelian Varieties. New York. Interscience, 1959. MR 106225 | Zbl 0098.13201

[9] T. Matsusaka: On algebraic families of positive divisors and their associated varieties on a projective variety. Journal of the Math. Soc. Japan, 5 (1953), 115-136. MR 59027 | Zbl 0051.37901

[10] D. Mumford: Abelian Varieties. Bombay. Tata Institute of Fund. Research and Oxford University Press, 1970. MR 282985 | Zbl 0583.14015

[11] D. Mumford: Prym Varieties (to be published). Zbl 0299.14018

[12] J.P. Murre: Algebraic equivalence modulo rational equivalence on a cubic threefold. Comp. Math. 25 (1972), 161-206. Numdam | MR 352088 | Zbl 0242.14002

[13] P. Samuel: Rélations d'équivalence en géométrie algébrique. Proc. Internat. Congress Math., Edinburgh 1958, 470-487. MR 116010 | Zbl 0119.36901

[14] J.L. Verdier: A duality theorem in the étale cohomology of schemes. Proc. Conf. on Local fields (Driebergen 1966), Berlin, Springer-Verlag 1967, 184-198. MR 230732 | Zbl 0184.24402

[15] O. Zariski: Introduction to the problem of minimal models in the theory of algebraic surfaces. Publ. of the Math. Soc. Japan 4, 1958. MR 97403 | Zbl 0093.33904